JEDNOSTKA NAUKOWA KATEGORII A+

Almost prime triples and Chen’s theorem

Tom 179 / 2017

Yingchun Cai Acta Arithmetica 179 (2017), 233-250 MSC: Primary 11N25; Secondary 11N36. DOI: 10.4064/aa8150-1-2017 Opublikowany online: 5 June 2017

Streszczenie

It is proved that there exist infinitely many primes $p$ such that $p+2$ and $p+6$ has at most $2$ and at most $14$ prime factors respectively. This result constitutes a refinement upon that of Heath-Brown and Xiannan Li.

Autorzy

  • Yingchun CaiDepartment of Mathematics
    Tongji University
    Shanghai 200092, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek